On Multiplicativity of Canonical Diagonal Forms of Matrices over the Domain of Principal Ideals. II
- 20 Downloads
We investigate the structure of matrices over the domain of principal ideals that possess the property of multiplicativity of canonical diagonal forms.
KeywordsDiagonal Form Principal Ideal Canonical Diagonal Form
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- 1.V. M. Prokip, “On the problem of multiplicativity of canonical diagonal forms of matrices,” Ukr. Mat. Zh., 47, No. 11, 1581–1585 (1995).Google Scholar
- 2.Z. I. Borevich, “On factorization of matrices over the ring of principal ideals,” in: Proceedings of the III All-Union Symposium on the Theory of Rings, Algebras, and Modules [in Russian], Tartu (1976), p. 19.Google Scholar
- 3.V. Petrychkovych, “A generalized equivalence of a pair of matrices,” Mat. Stud., 8, No. 2, 147–152 (1997).Google Scholar
- 4.B. V. Zabavskii and P. S. Kazimirskii, “Reduction of a pair of matrices over an adequate ring to a special triangular form by identical one-sided transformations,” Ukr. Mat. Zh., 36, No. 2, 256–258 (1984).Google Scholar
- 5.M. Newman, Integral Matrices, Academic Press, New York (1972).Google Scholar
© Plenum Publishing Corporation 2001